Applied Mathematics

Vol.3 No.3(2012), Paper ID 18100, 13 pages

DOI:10.4236/am.2012.33040

 

A Mathematical Optimization Model for Locating Telecenters

 

Morteza Tabatabaie Shourijeh, Mohammad Kermanshah, Amir Reza Mamdoohi, Ardeshir Faghri, Khaled Hamad

 

Transportation Engineering, University of Delaware, Newark, USA
Civil Engineering Department, Center for Transportation Studies and Research, Sharif University of Technology, Tehran, Iran
Transportation and Highway Engineering Department, Civil Engineering Faculty, Tarbiat Modares University, Tehran, Iran
Department of Civil and Environmental Engineering, University of Delaware, Newark, USA
Department of Civil Engineering, University of Sharjah, Sharjah, United Arab Emirates

 

Copyright © 2012 Morteza Tabatabaie Shourijeh, Mohammad Kermanshah, Amir Reza Mamdoohi, Ardeshir Faghri, Khaled Hamad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Shourijeh, M. Kermanshah, A. Mamdoohi, A. Faghri and K. Hamad, "A Mathematical Optimization Model for Locating Telecenters," Applied Mathematics, Vol. 3 No. 3, 2012, pp. 251-263. doi: 10.4236/am.2012.33040.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.